# SDR FDEA201912103217

- Difficulty date: December 10, 2019
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 3808249
- Condition: Debonded
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #7 HAS DISBOND ON T/E WEDGE UPPER SURFACE REPLACED SLAT #7 IAW AMM 27-81-02 IAW AMM 27-81-02
